# SDR C2XA11SH023

- Difficulty date: January 16, 2011
- Submitted: January 16, 2011
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 29,375 hours, 22,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14523213001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK STRINGER 21R BETWEEN FRAMES 12 AND 13 IS CORRODED.  MAINTENANCE PERFORMED REPAIR OF STRINGER 21R BETWEEN FRAMES 12 AND 13 BY INSTALLING STRINGER REPAIR AT FRAMES 10-12 IAW EMB-145 SRM 53-00-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
